| Model Number |
21-7357-24 |
| Medical Device Problem Codes |
Volume Accuracy Problem (1675); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that device under infused during bench testing.There was no patient involvement or injury reported.
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: no product was returned for investigation.The cause of the reported problem could not be determined.No lot number was provided; therefore, device history review could not be performed.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: h5: correction: labeled for single use: yes.